Seguir
Marcia Scialom
Marcia Scialom
Email confirmado em ime.unicamp.br
Título
Citado por
Citado por
Ano
Stability of cnoidal waves
J Angulo Pava, JL Bona, M Scialom
157*2006
On the Korteweg-de Vries-Kuramoto-Sivashinsky equation
HA Biagioni, JL Bona, RJ Iorio Jr, M Scialom
1031996
Asymptotic behavior of solutions of a generalized Boussinesq type equation
F Linares, M Scialom
Nonlinear Analysis: Theory, Methods & Applications 25 (11), 1147-1158, 1995
651995
Scaling, stability and singularities for nonlinear, dispersive wave equations: the critical case
J Angulo, JL Bona, F Linares, M Scialom
Nonlinearity 15 (3), 759, 2002
482002
The regularized Benjamin–Ono and BBM equations: Well-posedness and nonlinear stability
J Angulo, M Scialom, C Banquet
Journal of Differential Equations 250 (11), 4011-4036, 2011
462011
A Schrödinger equation with time-oscillating nonlinearity
T Cazenave, M Scialom
Revista Matemática Complutense 23, 321-339, 2010
462010
On the periodic “good” Boussinesq equation
L Farah, M Scialom
Proceedings of the American Mathematical Society 138 (3), 953-964, 2010
392010
Higher-order Hamiltonian model for unidirectional water waves
JL Bona, X Carvajal, M Panthee, M Scialom
Journal of Nonlinear Science 28, 543-577, 2018
372018
On the smoothing properties of solutions to the modified Korteweg-de Vries equation
F Linares, M Scialom
Journal of differential equations 106 (1), 141-154, 1993
321993
On the well-posedness for the generalized Ostrovsky, Stepanyams and Tsimring equation
X Carvajal, M Scialom
Nonlinear Analysis: Theory, Methods & Applications 62 (7), 1277-1287, 2005
282005
On generalized Benjamin type equations
F Linares, M Scialom
Discrete and Continuous Dynamical Systems 12 (1), 161-174, 2004
272004
KdV and BO equations with bore-like data
R Iorio, F Linares, M Scialom
271998
The effect of change in the nonlinearity and the dispersion relation of model equations for long waves
JL Bona, M Scialom
Canad. Appl. Math. Quart 3, 1-41, 1995
221995
Stability for the modified and fourth-order Benjamin-Bona-Mahony equations
JA Pava, C Banquet, M Scialom
Discrete and Continuous Dynamical Systems 30 (3), 851-871, 2011
182011
On the critical KdV equation with time-oscillating nonlinearity
X Carvajal, M Panthee, M Scialom
142011
Improved blow-up of solutions of a generalized Boussinesq equation
J Angulo, M Scialom
Comp. Appl. Math 18, 333-341, 1999
121999
Asymptotic behavior for a class of solutions to the critical modified Zakharov-Kuznetsov equation
M Panthee, M Scialom
Wiley, 2010
112010
On the Korteweg–de Vries–Kuramoto–Sivashinsky equation
JL Bona, HA Biagioni, R Iorio, M Scialom
Adv. Differential Equations 1, 1-20, 1996
101996
On the structure of singularities in solutions of the nonlinear Schrödinger equation for the critical case, p= 4/n
J Angulo, F Linares, M Scialom
Nonlinear theory of generalized functions, 3-22, 2022
72022
On the comparison of solutions of model equations for long waves
JL Bona, M Scialom
Third Workshop on Partial Differential Equations (Rio de Janeiro, 1993), Mat …, 1995
71995
O sistema não pode efectuar a operação agora. Tente mais tarde.
Artigos 1–20